# SDR ASAA0946068

- Difficulty date: June 25, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 40,693 hours, 22,422 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6935362
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STR 26R STA 747 767 IMPROPERLY INSTALLED.  REMOVED INTERCOSTAL, FABRICATED, TREATED, PRIMED, TOP COATED AND INSTALLED NEW INTERCOSTAL.
